MathSciNet Relay Station
MathSciNet bibliographic data
MR186553 02.54 (10.80)
Eršov, Ju. L.; Lavrov, I. A.; Taĭmanov, A. D.; Taĭclin, M. A. Elementary theories. (Russian) Uspehi Mat. Nauk 20 1965 no. 4 (124), 37–108.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement